WDVV Equations for 6d Seiberg–Witten Theory and Bi-Elliptic Curves

H. W. Braden, A. Marshakov, A. Mironov, A. Morozov

Research output: Contribution to journalArticlepeer-review

Abstract

We present a generic derivation of the WDVV equations for 6d Seiberg-Witten theory, and extend it to the families of bi-elliptic spectral curves. We find that the elliptization of the naive perturbative and nonperturbative 6d systems roughly "doubles" the number of moduli describing the system.

Original languageEnglish
Pages (from-to)223-244
Number of pages22
JournalActa Applicandae Mathematicae
Volume99
Issue number3
DOIs
Publication statusPublished - Dec 2007

Keywords

  • Seiberg-Witten
  • WDVV
  • prepotential
  • spectral curve
  • YANG-MILLS THEORY
  • SUPERSYMMETRIC GAUGE-THEORIES
  • ELECTRIC-MAGNETIC DUALITY
  • INTEGRABLE SYSTEMS
  • ASSOCIATIVITY EQUATIONS

Fingerprint

Dive into the research topics of 'WDVV Equations for 6d Seiberg–Witten Theory and Bi-Elliptic Curves'. Together they form a unique fingerprint.

Cite this